MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.ADEPUY ORTHOPAEDICS, INC. PFCSIGMA POST FEMAUG TRL4MM S4; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.ADEPUY ORTHOPAEDICS, INC. PFCSIGMA POST FEMAUG TRL4MM S4; KNEE INSTRUMENT/TRIAL
Catalog Number 961886
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the post was broken off the posterior augment 4mm size 4.It was found to be broken during the case when it was about to be used.
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIGMA POST FEMAUG TRL4MM S4
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.ADEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6975991
Report Number1818910-2017-27390
Device Sequence Number1469534
Product Code LXH
UDI-Device Identifier10603295240396
UDI-Public10603295240396
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961886
Device Lot NumberGM0210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2017
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer11/05/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1